# SDR EISA96224

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK, OUTBOARD AILERON, 2ND FROM OUTBOARD ATTACHED FITTING.  REPLACE FITTING WITH NEW PART PER SRM 51-40-01.  (M)
